# SDR Y2PA20131201055

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,535 hours, 29,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Component: Power Supply, Grimes
- Component part number: 60030451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  COCKPIT/ENTRY EMERGENCY LIGHTS FOUND INOPERATIVE.  MAINTENANCE R & R EMERGENCY LIGHTING BATTERY PACK IAW AMM 33-52-0.  SYSTEM OPS CHECKED GOOD IAW AMM 33-52-0.
